# SDR USAA2011050491758

- Difficulty date: April 2, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 50,165 hours, 7,350 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fastener
- Part number: F57253139200
- Condition: Loose
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRA - TRACES OF FUEL HAVE BEEN FOUND IN THE CENTER WING DRY BAY OF A330-300 AIRCRAFT AT RIB 1.  AS A RESULT OF THIS AN INSPECTION WAS PERFORMED ON THIS AIRCRAFT & FASTENERS WERE FOUND LOOSE & LEAKING AT FR42 LEFT & RIGHT SIDES AT RIB 1.  ALSO A CRACK INDICATION WAS NOTED ON THE VERTICAL ANGLE AT RIB 1 ON THE LEFT SIDE.  THE VERTICAL ANGLE WAS REPAIRED IAW EA 102897 & 102915.  THE BOLTS WERE REPLACED & AREA WAS SEALED IAW EA 102863C.
